# SDR SWIA202411120726

- Difficulty date: July 26, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 51,276 hours, 33,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT TO BE 2 FEET ABOVE FORWARD CARGO DOOR. DENT MEASURES 3IN LONG BY .125 WIDE AND .004 DEEP SRM 53-00-01-101-001-A01     (C-CHECK RO 11/9/2024)    REPAIRED AREA IAW REO 670-53-31-925 TASK CARD 53-900-1002 COMPLETE, M-337 ATTACHED
